# SDR DALA2017051103817

- Difficulty date: May 10, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 45,931 hours, 23,988 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE BOX BEAM FLANGE AT FRAME 43, HAS A CRACK INDICATION ON AFT FASTENER .250 HOLE.  REPAIRED IAW AMDS 5310-01450-02.
